Advil Liqui-Gels Pain Reliever and Fever Reducer, Pain Medicine for Adults with Ibuprofen 200mg for Headache, Backache, Menstrual Pain and Joint Pain Relief - 50x2 Liquid Filled Capsules

★★★★★ 4.6 55 reviews

US$9.20
Price when purchased online
Free shipping Free 30-day returns

Sold and shipped by tdmglass.com.au
We aim to show you accurate product information. Manufacturers, suppliers and others provide what you see here.
US$9.20
Price when purchased online
Free shipping Free 30-day returns

How do you want your item?
You get 30 days free! Choose a plan at checkout.
Shipping
Arrives May 17
Free
Pickup
Check nearby
Delivery
Not available

Sold and shipped by tdmglass.com.au
Free 30-day returns Details

Product details

Management number 221021420 Release Date 2026/05/03 List Price US$9.20 Model Number 221021420
Category

Advil Liqui-Gels provide fast liquid relief, right where you need it most. These liquid-filled capsules get to work in only minutes for powerful relief of headaches, backaches, muscle aches, toothaches, minor arthritis and other joint pain, and aches and pains of the common cold. Advil Liqui-Gels fight pain at the site of inflammation. This fever reducer and pain medicine for adults is designed for fast absorption, providing hours of pain relief. Each capsule contains ibuprofen 200mg, a non-steroidal anti-inflammatory drug (NSAID) that is already dissolved, for headache relief, backache relief, menstrual pain relief, joint pain relief and minor arthritis pain relief. More people turn to Advil Liqui-Gels for fast relief than any other liquid-filled pain reliever. By 2022, Advil will feature more sustainable packaging made with 20 percent less plastic per bottle, to keep nearly 500,000 pounds of plastic out of landfills. Get ready to head back to college with confidence and stock up ensuring you're ready for anything the academic year throws your way. Nothing works faster than Advil Liqui-Gels to relieve pain.(1) (1) Among non-prescription analgesics

  • Fifty packets of two each, Advil Liqui-Gels Pain Reliever and Fever Reducer Liquid Filled Capsules, Pain Medicine for Adults with Ibuprofen 200mg for Headache, Backache, Menstrual Pain and Joint Pain Relief
  • 200mg ibuprofen liqui-gels that provide faster and stronger pain relief than Tylenol Rapid Release Gels, right where you need it most, while also reducing fever
  • New packaging will feature 20 percent less plastic to keep nearly 500,000 pounds of plastic out of landfills
  • Fever medicine, back pain medication and joint or minor arthritis pain reliever that also provides headache pain relief, period pain relief and relief of muscle aches or aches and pains from the common cold
  • Advil ibuprofen liqui-gels are a non aspirin pain reliever and fever reducer for adults designed for fast absorption

UPC 305730169028
Flavor Sinus
Item Form Capsule
Brand Name Advil
Model Name Advil Pain Reliever And Fever Reducer Relief Medicine With Ibuprofen 200 Mg For Headache Backache
Unit Count 50 Count
Dosage Form Capsules,Gel,Tablets
Item Weight 0.29 Pounds
Manufacturer Haleon US Services Inc.
Model Number 305730169028
Container Type Packet
Item Nype Name BXAVLQG50BX
Item Dimensions 6 x 5 x 4 inches
Number of Items 2
Target Audience Unisex-Adults
Product Benefits Pain Relief
Net Content Count 100 Count
Package Type Name Bag
Active Ingredients Solubilized Ibuprofen
Additional Features The medicine in Advil Liqui-Gels (Ibuprofen) is already dissolved in a soft gelatin capsule and works quickly to relieve pain at the site of inflammation.
Included Components BXAVLQG50BX
Age Range Description Adult
Specific Uses For Product Muscle Pain
Global Trade Identification Number 00305730169028

Correction of product information

If you notice any omissions or errors in the product information on this page, please use the correction request form below.

Correction Request Form

Customer ratings & reviews

4.6 out of 5
★★★★★
55 ratings | 23 reviews
How item rating is calculated
View all reviews
5 stars
84% (46)
4 stars
3% (2)
3 stars
2% (1)
2 stars
1% (1)
1 star
10% (6)
Sort by

There are currently no written reviews for this product.